# SDR C2XA04TY079

- Difficulty date: May 6, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 7,277 hours, 6,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522461003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS-DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE RIGHT HAND OMEGA BEAM TOP CAP.  MAINTENANCE REMOVED AND REPLACED THE TOP CAP IAW EMB SRM 51-30-01, 51-20-03, 51-60-02, CPM 51-21-04, 51-21-06, 51-21-06.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
